# SDR HNAA2014052300162

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,557 hours, 59,590 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 951031
- Condition: Failed
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 PROPELLER OVERSPEED DURING TAKE OFF ROLL.  ABORTED TAKEOFF. 1215 RPM FOR APPROXIMATELY 2 SECONDS.  R & R NR 2 PCU IAW 61-10-01, 76-00-01Q AND 72-00-10Q.
